Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Boundedness of the Calderón-Zygmund singular integral operators on Ba spaces


Author: Wen-Dong Chang
Journal: Proc. Amer. Math. Soc. 109 (1990), 403-408
MSC: Primary 47G10; Secondary 42B20, 44A15, 47B38
MathSciNet review: 1007492
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A condition for the boundedness of a Calderón-Zygmund operator on a new class of Banach function spaces is studied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47G10, 42B20, 44A15, 47B38

Retrieve articles in all journals with MSC: 47G10, 42B20, 44A15, 47B38


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1007492-1
PII: S 0002-9939(1990)1007492-1
Article copyright: © Copyright 1990 American Mathematical Society